# SDR HNAA2023112100449

- Difficulty date: October 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E003545  RUDDER 2 HAS TWO LIGHTNING STRIKE HOLES AFT OF LOWER CENTER HINGE FITTING.  CUT OUT DAMAGE, PERFORMED DOUBLER REPAIR ON RUDDER 2 AT TWO LIGHTNING STRIKE HOLES AFT OF LOWER CENTER HINGE FITTING IAW ETD2023-145-026628 REV A AND EO1-55-23-0371
